# SDR ASAA2021062835200

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,682 hours, 9,539 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4CXHF3
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 8,317 hours, 2,518 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR IS ATTENUATING - SHOWED WEATHER IN LINES 20 DEG L AND 30 DEG R OF NOSE WITH CLEAR CONDITIONS. GROUNDED - YES. REPLACED WXR RT UNIT REF. B737-900 MM 34-43-41-400-801 OPENED & CLOSED 2 C/B'S OPS CK OK REF. MM 34-43-00-6710-802-001 CLEARS MEL 34-15D REMOVED CN. 28042423 SEAMC ETOPS LESTOR AUTH.
